# SDR SWAA2021112333072

- Difficulty date: October 23, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737*
- Aircraft serial: 30036
- Aircraft time: 52,438 hours, 34,472 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 120.30 AND 28 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER ; 2021-486810 / [01] TOOL USED EDDY CURRENT FLAW DETECTOR P/N:NORTEC 600D; S/N: 21038503; DUE DATE:05-MAR-22.; [02] TOOL USED: ET EQUIPMENT P/N: NORTEC 600 D; S/N: 190023010; DUE DATE: 01-DEC-21.; [03] TOOL USED: PRECISION RADIUS GAUG SET P/N 2204A3; S/N: AE-408657 DUE DATE: 02 NOV 21; [04] PERFORMED PERMANENT REPAIR LOC. INSPAR RIB STAB STA 120.30 AND 28 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5 FIGURE 204 DETAIL A; MATERIAL USED BAC1505-101208 0.063 IN ;[2] ANGLE MATERIAL USED BAC1490 7075-T6 0.063IN;[3] FILLER MATERIAL USED 7075 T-6 0.063. NO FURTHER ACTION OR INSPECTION REQUIRED; [05] PERFORMED PERMANENT REPAIR LOC. INSPAR RIB STAB STA 120.30 AND 28 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5 FIGURE 204 DETAIL A; MATERIAL USED BAC1505-101208 0.063 IN ;[2] ANGLE MATERIAL USED BAC1490 7075-T6 0.063IN;[3] FILLER MATERIAL USED 7075 T-6 0.063. NO FURTHER ACTION OR INSPECTION REQUIRED RII
